# SDR SWAA002567

- Difficulty date: December 6, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 2 L/E SLAT LOWER SKIN CRACKED BETWEEN ROD END FITTINGS. REPAIRED SLAT PER DWG 65C30133, ER 00-1246 & SRM.
